# SDR USAA2009022390408

- Difficulty date: February 2, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 65,172 hours, 38,375 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65C2591118A
- Part serial: HDH426
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - RIGHT AILERON DELAMINATED BETWEEN WBL 417.250 TO WBL 521.850.  REPLACED RIGHT AILERON IAW US AIRWAYS TASK CARD R3M27015.
